Title: A New Monotone Iteration Principle in the Theory of Nonlinear Fractional Differential Equations
Author(s): Bapurao C. Dhage
Pages: 130-143
Cite as:
Bapurao C. Dhage, A New Monotone Iteration Principle in the Theory of Nonlinear Fractional Differential Equations, Int. J. Anal. Appl., 8 (2) (2015), 130-143.

Abstract


In this paper the author proves the algorithms for the existence as well as approximations of the solutions for the initial value problems of nonlinear fractional differential equations using the operator theoretic techniques in a partially ordered metric space. The main results rely on the Dhage iteration principle embodied in the recent hybrid fixed point theorems of Dhage (2014) in a partially ordered normed linear space and the existence and approximations of the solutions of the considered nonlinear fractional differential equations are obtained under weak mixed partial continuity and partial Lipschitz conditions. Our hypotheses and existence and approximation results are also well illustrated by some numerical examples.

Full Text: PDF

 

References


  1. B.C. Dhage, A nonlinear alternative with applications to nonlinear perturbed differential equations, Nonlinear Studies 13 (4) (2006), 343-354.

  2. B.C. Dhage, Quadratic perturbations of periodic boundary value problems of second order ordinary differential equations, Differ. Equ. & Appl. 2 (2010), 465–486.

  3. B.C. Dhage, Hybrid fixed point theory in partially ordered normed linear spaces and applications to fractional integral equations, Differ. Equ. Appl. 5 (2013), 155-184.

  4. B.C. Dhage, Partially condensing mappings in partially ordered normed linear spaces and applications to functional integral equations, Tamkang J. Math. 45(4) (2014), 397-426.

  5. B.C. Dhage, Global attractivity results for comparable solutions of nonlinear hybrid fractional integral equations, Differ. Equ. Appl. 6 (2014), 165- 186.

  6. B.C. Dhage, Nonlinear D-set-contraction mappings in partially ordered normed linear spaces and applications to functional hybrid integral equations, Malaya J. Mat. 3(1)(2015), 62-85.

  7. B.C. Dhage, Operator theoretic techniques in the theory of nonlinear hybrid differential equations, Nonlinear Anal. Forum 20 (2015), 15-31.

  8. B.C. Dhage, S.B. Dhage, Global attractivity and stability results for comparable solutions of nonlinear fractional integral equations, Nonlinear Studies 21 (2014), 255-268.

  9. B.C. Dhage, S.B. Dhage, Approximating solutions of nonlinear first order ordinary differential equations, Global J. Math. Sci. 3 (2014), 1-10.

  10. B.C. Dhage, S.B. Dhage, Approximating positive solutions of PBVPs of nonlinear first order ordinary quadratic differential equations, Appl. Math. Lett. 46 (2015), 133-142.

  11. B.C. Dhage, S.B. Dhage, Approximating solutions of nonlinear pbvps of hybrid differential equations via hybrid fixed point theory, Indian J. Math. 57(1) (2015), 103-119.

  12. B.C. Dhage, S.B. Dhage, Approximating solutions of nonlinear PBVP of second order differential equations via hybrid fixed point theory, Electronic J. Diff. Equation 2015(2015), No.20, pp.1-10.

  13. B.C. Dhage, S.B. Dhage, S.K. Ntouyas, Approximating solutions of nonlinear hybrid differential equations, Appl. Math. Lett. 34 (2014), 76-80.

  14. S. Heikkil¨a and V. Lakshmikantham, Monotone Iterative Techniques for Discontinuous Nonlinear Differential Equations, Marcel Dekker inc., New York 1994.

  15. A.A. Kilbas, H.M. Srivastava, J.J. Trujillo, Theory and Applications of Fractional Differential Equations, NorthHolland Mathematics Studies, 204. Elsevier Science B.V., Amsterdam, 2006.

  16. H.K. Pathak, R.R. Lopez, Existence and approximation of solutions to nonlinear hybrid ordinary differential equations, Appl. Math. Lett. 39 (2015), 101-106.

  17. I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, 1999.